MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CR TIBIAL INSERT SZ3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-23-09
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): 2966493 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.2981127 204-70-00 - tibial stem ext.Screw.3586636 204-34-04 - fluted stem extension 40l x 14 mm.
 
Event or Problem Description
It was reported that this 60 y/o female patient was revised in april 2016 for a second time approximaly 2 years post op first revision (b)(4).The femoral component was replaced with a cc femur with wedges and hf tibial insert.Reason for the revision was not reported.

Brand Name
CR TIBIAL INSERT SZ3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18101510
Report Number1038671-2023-02728
Device Sequence Number7863059
Product Code JWH
UDI-Device Identifier10885862040244
UDI-Public10885862040244
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2022
Device Catalogue Number200-23-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Initial Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age60 YR
Patient SexFemale
Patient Weight99 KG